American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 91 found      Go to page: 1 2 3 4

[1] Boris Botvinnik and Mohammed Labbi. Highly connected manifolds of positive $p$-curvature. Trans. Amer. Math. Soc. 366 (2014) 3405-3424.
Abstract, references, and article information   
View Article: PDF

[2] François Ledrappier and Lin Shu. Entropy rigidity of symmetric spaces without focal points. Trans. Amer. Math. Soc. 366 (2014) 3805-3820.
Abstract, references, and article information   
View Article: PDF

[3] Chenxu He. New examples of obstructions to non-negative sectional curvatures in cohomogeneity one manifolds. Trans. Amer. Math. Soc. 366 (2014) 6093-6118.
Abstract, references, and article information   
View Article: PDF

[4] Carla Farsi, Emily Proctor and Christopher Seaton. $\Gamma$-extensions of the spectrum of an orbifold. Trans. Amer. Math. Soc. 366 (2014) 3881-3905.
Abstract, references, and article information   
View Article: PDF

[5] M. Lemes, P. Roitman, K. Tenenblat and R. Tribuzy. Lawson correspondence and Ribaucour transformations. Trans. Amer. Math. Soc. 364 (2012) 6229-6258.
Abstract, references, and article information   
View Article: PDF

[6] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF

[7] Pengzi Miao and Luen-Fai Tam. Einstein and conformally flat critical metrics of the volume functional. Trans. Amer. Math. Soc. 363 (2011) 2907-2937. MR 2775792.
Abstract, references, and article information   
View Article: PDF

[8] Jürgen Jost, Xianqing Li-Jost, Qiaoling Wang and Changyu Xia. Universal bounds for eigenvalues of the polyharmonic operators. Trans. Amer. Math. Soc. 363 (2011) 1821-1854. MR 2746667.
Abstract, references, and article information   
View Article: PDF

[9] Dincer Guler and Fangyang Zheng. On nonpositively curved compact Riemannian manifolds with degenerate Ricci tensor. Trans. Amer. Math. Soc. 363 (2011) 1265-1285. MR 2737265.
Abstract, references, and article information   
View Article: PDF

[10] Christina Sormani and Guofang Wei. The cut-off covering spectrum. Trans. Amer. Math. Soc. 362 (2010) 2339-2391. MR 2584603.
Abstract, references, and article information   
View Article: PDF

[11] Panos Papasoglu. Cheeger constants of surfaces and isoperimetric inequalities. Trans. Amer. Math. Soc. 361 (2009) 5139-5162. MR 2515806.
Abstract, references, and article information   
View Article: PDF

[12] Gabriel P. Paternain and Jimmy Petean. Collapsing manifolds obtained by Kummer-type constructions. Trans. Amer. Math. Soc. 361 (2009) 4077-4090. MR 2500879.
Abstract, references, and article information   
View Article: PDF

[13] Rugang Ye. On the $l$-function and the reduced volume of Perelman I. Trans. Amer. Math. Soc. 360 (2008) 507-531. MR 2342013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Rugang Ye. On the $l$-function and the reduced volume of Perelman II. Trans. Amer. Math. Soc. 360 (2008) 533-544. MR 2342014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Fei Han and Xiaoling Huang. Even dimensional manifolds and generalized anomaly cancellation formulas. Trans. Amer. Math. Soc. 359 (2007) 5365-5381. MR 2327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xiangdong Xie. The Tits boundary of a $\text{CAT}(0)$ 2-complex. Trans. Amer. Math. Soc. 357 (2005) 1627-1661. MR 2115379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Manuel Ritoré and César Rosales. Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones. Trans. Amer. Math. Soc. 356 (2004) 4601-4622. MR 2067135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul-Andi Nagy and Constantin Vernicos. The length of harmonic forms on a compact Riemannian manifold. Trans. Amer. Math. Soc. 356 (2004) 2501-2513. MR 2048527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zejun Hu and Haizhong Li. A new variational characterization of $n$-dimensional space forms. Trans. Amer. Math. Soc. 356 (2004) 3005-3023. MR 2052939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christina Sormani and Guofang Wei. Universal covers for Hausdorff limits of noncompact spaces. Trans. Amer. Math. Soc. 356 (2004) 1233-1270. MR 2021619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Claudio Gorodski, Carlos Olmos and Ruy Tojeiro. Copolarity of isometric actions. Trans. Amer. Math. Soc. 356 (2004) 1585-1608. MR 2034320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. Erratum to ``A Berger-Green type inequality for compact Lorentzian manifolds". Trans. Amer. Math. Soc. 355 (2003) 5119-5120. MR 1997597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. Boeckx. When are the tangent sphere bundles of a Riemannian manifold reducible?. Trans. Amer. Math. Soc. 355 (2003) 2885-2903. MR 1975404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pedro Ontaneda. The double of a hyperbolic manifold and non-positively curved exotic $PL$ structures. Trans. Amer. Math. Soc. 355 (2003) 935-965. MR 1938740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero. A Berger-Green type inequality for compact Lorentzian manifolds. Trans. Amer. Math. Soc. 354 (2002) 4505-4523. MR 1926886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Neil N. Katz and Kei Kondo. Generalized space forms. Trans. Amer. Math. Soc. 354 (2002) 2279-2284. MR 1885652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christina Sormani and Guofang Wei. Hausdorff convergence and universal covers. Trans. Amer. Math. Soc. 353 (2001) 3585-3602. MR 1837249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. Buyalo and V. Schroeder. On the asymptotic geometry of nonpositively curved graphmanifolds. Trans. Amer. Math. Soc. 353 (2001) 853-875. MR 1707192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Petersen and Guofang Wei. Analysis and geometry on manifolds with integral Ricci curvature bounds. II. Trans. Amer. Math. Soc. 353 (2001) 457-478. MR 1709777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 91 found      Go to page: 1 2 3 4